Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Fever, vomiting, giving antibiotics, strep throat test negative, pus pockets on tonsils, giving tylenol

My daughter is 5 years old and has been running high fever and vomitting for going on 4 days her fever has gotten up to 104.0 f. I took her to the doctor yesterday and started her on antibiotics they tested for strep throat and it was negative but said her tonsils had pus pockets on them and she isn t eating she is drinking a little bit her fever will go down to like 100.4 or so once I give her tylenol but as soon as it wears off its back up to almost 104.0 what should I do?
Asked On : Sat, 7 Apr 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response

Thanks for writing to health care magic.

If there is no response to that antibiotic then a change to higher antibiotic may be required.

Further investigations may be required to rule out other diagnosis.

Continue to ask further queries as required.
Hope this helps.
Take care.

Dr Y V Siva Sankara Murty
Associate Professor of Pediatric
Answered: Sun, 16 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor